# SDR 05FDEA03080

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631261
- Part serial: BN83
- Condition: Torn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBORD FORE FLAP UPPER SKIN SECTION MISSING (HONEYCOMB EXPOSED) REFERENCE FEDEX NSRM N00007.  ORDERED AND RECEIVED LEFT OUTBORD FORE FLAP.  INSTALLATION, ADJUSTMENT AND OPERATIONAL CHECK WAS  ACCOMPLISHED ON FEDEX NSRM N00079 IAW B727-200 MM 27-51-011-4.
